MAUDE Adverse Event Report: SYNTHES GMBH RFNA / 11MM / 280MM 5 DEGREE BEND / STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

SYNTHES GMBH RFNA / 11MM / 280MM 5 DEGREE BEND / STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 04.233.128S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Wound Dehiscence (1154)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2023, patient underwent open reduction internal fixation (orif) procedure with left retrograde femoral nail advanced (rfna) to treat femoral shaft fracture.Postoperatively patient experienced wound dehiscence.Patient outcome is reported as recovered/resolved.Post market studies subject id - (b)(6).This report is for one (1) rfna / 11mm / 280mm 5 degree bend / sterile.This is report 1 of 13 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.D2b: additional device product code: hwc.D9: complainant part is not expected to be returned for manufacturer review/investigation.E3: reporter is a j&j employee.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturing location: monument manufacturing date: 13-feb-2021 expiration date: unknown part number: 04.233.128s-us, rfn/11mm/280mm 5 degree bend/pe inlay/sterile lot number: 82p3143 (sterile) lot quantity: 6 component part(s) reviewed: component parts were not reviewed as the reported complaint condition of ¿wound dehiscence at the fracture site¿ does not indicate breakage of the nail or any of its components.Therefore, review of the raw materials would not be pertinent to the reported complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.If information is obtained that was not available for this medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
RFNA / 11MM / 280MM 5 DEGREE BEND / STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wrights lane east
west chester, PA 19380
8472871282
MDR Report Key16989063
Report Number8030965-2023-06535
Device Sequence Number15151192
Product Code HSB
UDI-Device Identifier10886982290625
UDI-Public(01)10886982290625
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201346
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.233.128S
Device Catalogue Number04.233.128S
Device Lot Number82P3143
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/09/2023
Supplement Date Received by Manufacturer06/16/2023
Initial Report FDA Received Date05/23/2023
Supplement Report FDA Received Date06/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LCKNG ATTACH WASHER RFNA / 5 DEG/ RT/ S.; UNK - SCREWS: LOCKING: TRAUMA.; UNK - SCREWS: LOCKING: TRAUMA.; UNK - SCREWS: LOCKING: TRAUMA.; UNK - SCREWS: LOCKING: TRAUMA.; UNK - SCREWS: LOCKING: TRAUMA.; UNK - SCREWS: LOCKING: TRAUMA.; UNK - SCREWS: LOCKING: TRAUMA.; UNK - SCREWS: LOCKING: TRAUMA.; UNK - SCREWS: LOCKING: TRAUMA.; UNK - SCREWS: LOCKING: TRAUMA.; UNK - SCREWS: LOCKING: TRAUMA.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexFemale
Patient Weight142 KG
Patient RaceWhite